MAUDE Adverse Event Report: OMEGA MEDICAL IMAGING, LLC OMEGA MEDICAL IMAGING; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

OMEGA MEDICAL IMAGING, LLC OMEGA MEDICAL IMAGING; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number CS50
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Fluoroscopy ercp biliary order did not transfer to omega worklist after pressing the query button.Samsung ipad would not connect to wi-fi and small monitor on the right to the 2 computers would not turn on.Attempted to shut down and turn system down multiple times but the same issues as stated above still happened.Manually put pt's name, dob, and mr number.Md tested fluoro and it worked but unable to save pictures and no accession number.

Brand Name
OMEGA MEDICAL IMAGING
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
OMEGA MEDICAL IMAGING, LLC
3400 st. johns parkway
sanford FL 32771
MDR Report Key20245808
Report Number20245808
Device Sequence Number7282707
Product Code MQB
UDI-Device Identifier00853901007001
UDI-Public(01)00853901007001
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCS50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight115 KG
Date Report Sent to FDA06/05/2024